# SDR SWIA200617728

- Difficulty date: December 22, 2006
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N964SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7868
- Aircraft time: 8,343 hours, 7,272 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR/AFT WEB IS CRACKED IN RADIUS UNDER THE HANDRAIL STOW BRACKET AND RADIUS BETWEEN THE THIRD AND FOURTH FIXED STEPS, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED FABRICATED PARTS PER REO 601R-52-11-702 REV A.
